# SDR XN0A1261

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 44,665 hours, 34,133 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Yellow Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI, YELLOW HYD AIR PRESS LOW INDICATION AND QTY DECREASE TO YELLOW BAND.  VERIFIED YELLOW SYS, FALL AT RESERVOIR.  SERVICED HEAD PRESSURE, SYS NORMAL PER A300 MM 29-00-00.
